Hepatotoxicity What is hepatotoxicity? Hepatotoxicity is a general term for liver damage. Medications, including those used to treat HIV infection, may cause hepatotoxicity.
Scope of Problem • Drug induced liver injury-leading cause of acute liver failure-major reason for late stage termination or withdrawal > patient impact > opportunity cost
COMMITTEE FOR MEDICINAL PRODUCTS FOR HUMAN USE (CHMP) Non-Clinical Guideline on Drug-induced hepatotoxicity
CHARLES LOUIS DAVIS, D.V.M. FOUNDATION presents INAUGURAL MIDWESTERN TOX PATH DAY SEMINAR “Hepatotoxicity” Friday, 3 June 2011, 8:00 a.m. – 3.30 p.m. Covance Laboratories, Inc., 3301 Kinsman Boulevard, Madison, WI Registration Fee: On site, $25.00 for members of CL Davis Foundation OR STP ...
The new england journal of medicine n engl j med 354;7 www.nejm.org february 16, 2006 731 review article current concepts Drug-Related Hepatotoxicity Victor J. Navarro, M.D., and John R. Senior, M.D.
Hepatotoxicity through the Years Impact on the FDA 3/28/01 Click here to start Table of Contents Hepatotoxicity through the Years Impact on the FDA Hepatotoxicity = Toxicity #1 Hepatotoxicity Other Toxicity (partial list) Other Toxicity Personal Experience Myths Metabolism What Do We Do Now?
INH-Associated Hepatotoxicity David Story, M.D. Lewis S. Nelson, M.D. Case Summary A 13 year-old boy presents to the emergency department with four days of jaundice, upper abdominal pain, nausea, vomiting, and headache.
Recommendations for FDA Interventions to Decrease the Occurrence of Acetaminophen Hepatotoxicity Prepared for Janet Woodcock, M.D. Acting Director, Center for Drug Evaluation and Research By The Acetaminophen Hepatotoxicity Working Group Center for Drug Evaluation and Research Food and Drug ...
Hepatotoxicity Assay, Human HepG2 Cells Catalog No. HCS100 FOR RESEARCH USE ONLY Not for use in diagnostic procedures USA & Canada Phone: +1(800) 437-7500 Fax: +1 (951) 676-9209 Australia +61 3 9839 2000 www.millipore.com
review article The new england journal of medicine n engl j med 349;5 www.nejm.orgjuly 31, 2003 474 medical progress Drug-Induced Hepatotoxicity William M. Lee, M.D.